Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalization of the Poincaré-Birkhoff theorem

Author: H. E. Winkelnkemper
Journal: Proc. Amer. Math. Soc. 102 (1988), 1028-1030
MSC: Primary 55M20; Secondary 58F25
MathSciNet review: 934887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We substitute Poincaré's twist hypothesis by the weakest possible topological one: that the homeomorphism in question not be conjugate to a translation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 58F25

Retrieve articles in all journals with MSC: 55M20, 58F25

Additional Information

PII: S 0002-9939(1988)0934887-5
Keywords: Fixed point, homeomorphism, topologically conjugate, Brouwer's translation theorem
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia